# SDR AALA202203078140

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737*
- Aircraft serial: 31099
- Aircraft time: 35,434 hours, 14,484 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR STICKS CLOSED AND IS DIFFICULT TO OPEN. LUBRICATED DOOR JAMB AS NEEDED.
